# SDR 2002FA0000532

- Difficulty date: March 27, 2002
- Submitted: April 24, 2002
- Operation: General aviation
- Aircraft: N6103X
- Make and model: Snias AS350B2
- Aircraft serial: 2723
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Frozen
- Location: Yaw Control
- Part time: 3,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION ON THIS AIRCRAFT, AEC SL WAS BEING COMPLIED WITH.  THIS LETTER HAS LOOKING FOR OUT OF ROUND HOLE CONDITION ON THE YAW CONTROL LOAD COMPENSATOR LEVER.  THE ARM ONLY MOVES APPROXIMATELY .30 DEGREES.  WHEN THE CONTROL WAS REMOVED, IT WAS FOUND THAT THE BEARING HAD FROZEN.  IT STILL MOVED IN ITS .30 DEGREE RANGE BUT THE REST OF THE BEARING WAS FROZEN AND ROUGH.
